Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
Bear60
Legend

Reged: 12/21/05
Posts: 1390
Question about "Lyrica"
      #185535 - 04/09/06 06:05 PM

My partner started complaining that he felt "funny" last night. He was sort of clutching his chest and looked very pale. He said he thought he needed to go to the emergency room. I asked him when he had eaten last and he said he had skipped lunch...which he never does....so I told him to fix a bowl of chicken noodle soup. After eating that he said he felt better and his color improved. A few hours later he said "I still feel funny". I asked him if he thought this was his heart or a drug side effect. "Have you taken anything new or something you shouldnt? " I asked. "Oh I just started Lyrica. " "Maybe thats whats making me feel this way."
Ok. LYRICA is for peripherial neuropathy. It lists as side effects dizziness and sleepliness and blurry vision. Well, given that it was 11 oclock on a Saturday night I thought he should go to bed and see what happened. This morning he felt better and did not take another dose of LYRICA.
Does anyone have experience with LYRICA?

--------------------
6 ft tall poz bear in Philadelphia

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 992

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3